MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 SURESTEP¿ FOLEY TRAY SYSTEM BARDEX® ALL- SILICONE FOLEY CATHETER TRAY

C.R. BARD INC. (COVINGTON) -1018233 SURESTEP¿ FOLEY TRAY SYSTEM BARDEX® ALL- SILICONE FOLEY CATHETER TRAY
Catalog Number A897516
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/15/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that their hospital had an incident with surestep foley tray system, lot is ngkx3708.They were looking to report this event and are interested if there are ongoing issues with this product that have been reported.Registered nurse was placing foley inserted saline into balloon.When attempted to flush saline into balloon.The saline squirted out the side of the syringe.The syringe was cracked.

Brand Name
SURESTEP¿ FOLEY TRAY SYSTEM BARDEX® ALL- SILICONE FOLEY CATHETER TRAY
Common Device Name
SILICONE FOLEY CATHETER TRAY
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key24958400
Report Number1018233-2026-02627
Device Sequence Number21304791
Product Code EZL
UDI-Device Identifier00801741073984
UDI-Public(01)00801741073984(11)251128(17)280531(10)NGKX3708
Combination Product (Y/N)Y
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K040504
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberA897516
Device Lot NumberNGKX3708
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2026
Supplement Date Received by Manufacturer05/12/2026
Initial Report FDA Received Date04/22/2026
Supplement Report FDA Received Date05/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown